caret icon Back to all discussions

LED light therapy for post-Harvoni side effects?

Has anyone tried light therapy to help with post-Harvoni side effects following treatment?

  1. Hi , thank you for your question. What has you considering or interested in LED light therapy for side effects you're experiencing following hep C treatment? Have you been able to connect with a healthcare provider to discuss this or other strategies for your symptoms?

    I'm familiar with LED light therapy coming recommended by dermatologist for skin conditions, and haven't heard of it being used for side effects after hepatitis C treatment. With that said, I am curious to hear from other community members about their use or knowledge about light therapy for symptoms after hep C.

    -Matt (Team Member)

    1. I read on this site of members treating the post side effect with led light therapy for fatigue and insomnia.

  2. David - I totally get using LED light for fatigue. After my treatment, I was going to a gym that offered a "stand up" red light therapy as part of my membership.
    I read about it and also asked my doctor. Every time I walked on the treadmill, my body and even my bones were achey. I was afraid it would hurt my liver to use red light therapy.
    My doctor approved and said it wouldn't hurt me. I did it for about a month every time I worked out. 2 xs a week. Soon it was springtime, and I was able to walk outside and quit the gym.
    I personally think that as a part of eating good, and exercising, the red light made me feel better.
    Does your doctor think they're good for you? There are a lot of athletes who use them.
    All Best,
    Karen

    or create an account to reply.